# SDR DALA2019102536146

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,544 hours, 38,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 14-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM Y503.2 BTW FR14 TO FR16 AT FWD GALLEY AREA, REPLACED FLOOR BEAM Y503.2 BTW FR.12 TO FR.16 FWD GALLEY AREA AS PER A320 SRM 51-72-11 AND DRAWING D53112825
